Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 11, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Apr 25, 2011, 10:14 PM EDT for Chemung County, Tioga County, New York; Bradford County, Pennsylvania. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 10:14 PM EDT (02:14 UTC)
- Expired
- Apr 26, 2011, 2:07 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chemung County, NY, Tioga County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 41 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:50 PM EDT | FLASH FLOOD | West Burlington, PA | FLOODING ALONG ROUTE 6 IN WEST BURLINGTON. |
| Apr 25, 11:00 PM EDT | FLASH FLOOD | Troy, PA | WETONA ROAD CLOSED DUE TO EXTENSIVE FLASH FLOODING. ROUTE 6 IN TRY ALSO CLOSED DUE TO FLASH FLOODING. |
| Apr 25, 11:30 PM EDT | FLASH FLOOD | Wysox, PA | FLOODING ALONG ROUTE 6 IN WYSOX. PENN DOT REPORTS FLOODING IN NUMEROUS LOCATIONS IN BRADFORD COUNTY WITH DEBRIS WASHED ON ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WGUS51 KBGM 260214
FFWBGM
NYC015-107-PAC015-260815-
/O.NEW.KBGM.FF.W.0011.110426T0214Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEMUNG COUNTY IN CENTRAL NEW YORK...
TIOGA COUNTY IN CENTRAL NEW YORK...
BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 415 AM EDT TUESDAY
* AT 1011 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
MONROETON...SAYRE...TOWANDA...TROY...WYALUSING...WYSOX...CHEMUNG...
APALACHIN...CANDOR...ELMIRA...HORSEHEADS...NEWARK VALLEY...
NICHOLS...OWEGO...SPENCER AND WAVERLY.
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN WILL MOVE ACROSS THE AREA
THROUGH 11 PM. RAINFALL AMOUNTS OF UP TO AN INCH WILL BE ENOUGH TO
CAUSE RAPID FLOODING OF STREAMS... CREEKS AND POOR DRAINAGE AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4224 7689 4227 7673 4225 7672 4224 7664
4228 7661 4226 7642 4232 7641 4230 7625
4234 7624 4235 7613 4212 7611 4200 7614
4200 7615 4187 7614 4165 7617 4165 7620
4155 7622 4159 7687 4176 7691
$$
MSE3 follow-up statements
949
WGUS71 KBGM 260340
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1140 PM EDT MON APR 25 2011
NYC015-260347-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-
1140 PM EDT MON APR 25 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CHEMUNG COUNTY...
HEAVY RAIN HAS MOVED EAST OF CHEMUNG COUNTY. THEREFORE... THE
WARNING HAS BEEN CANCELLED.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4200 7690 4199 7653 4227 7654 4226 7642
4232 7641 4230 7625 4234 7624 4235 7613
4212 7611 4199 7615 4187 7614 4165 7617
4165 7620 4155 7622 4159 7687 4176 7691
$$
NYC107-PAC015-260815-
/O.CON.KBGM.FF.W.0011.000000T0000Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-BRADFORD PA-
1140 PM EDT MON APR 25 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
BRADFORD AND TIOGA COUNTIES...
AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
MONROETON...SAYRE...TOWANDA...TROY...WYALUSING...WYSOX...
APALACHIN...CANDOR...NEWARK VALLEY...NICHOLS...OWEGO AND SPENCER.
THE HEAVIEST RAIN HAS MOVED EAST OF THE WARNING AREA. LIGHT RAIN
WILL TAPER SCATTERED SHOWERS THROUGH MIDNIGHT. HOWEVER... SOME ROADS
HAVE BEEN FLOODED. MOTORISTS ARE URGED TO USE CAUTION TONIGHT. FLOOD
WATERS CAN BE DIFFICULT TO SEE AT NIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4200 7690 4199 7653 4227 7654 4226 7642
4232 7641 4230 7625 4234 7624 4235 7613
4212 7611 4199 7615 4187 7614 4165 7617
4165 7620 4155 7622 4159 7687 4176 7691
$$
MSE866
WGUS71 KBGM 260436
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1236 AM EDT TUE APR 26 2011
NYC107-260439-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-
1236 AM EDT TUE APR 26 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TIOGA COUNTY...
HEAVY RAIN HAS ENDED IN TIOGA COUNTY. THEREFORE... THE WARNING HAS
BEEN CANCELED.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4200 7690 4199 7653 4200 7653 4200 7615
4187 7614 4165 7617 4165 7620 4155 7622
4159 7687 4176 7691
$$
PAC015-260815-
/O.CON.KBGM.FF.W.0011.000000T0000Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADFORD PA-
1236 AM EDT TUE APR 26 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
BRADFORD COUNTY...
AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT HEAVY RAIN HAS ENDED ACROSS THE AREA... HOWEVER SOME FLOODING
CONTINUES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
MONROETON...SAYRE...TOWANDA...TROY...WYALUSING AND WYSOX.
HEAVY RAINS HAVE ENDED IN BRADFORD COUNTY. HOWEVER... OFFICIALS
REPORT SOME FLOODING AND DEBRIS ON AREA ROADWAYS. SPECIFICALLY
FLOODING IS REPORTED ON ROUTE 6 IN WYSOX AND WEST BURLINGTON.
THEREFORE... THE FLASH FLOOD WARNING CONTINUES.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4200 7690 4199 7653 4200 7653 4200 7615
4187 7614 4165 7617 4165 7620 4155 7622
4159 7687 4176 7691
$$
MSE634
WGUS71 KBGM 260607
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
207 AM EDT TUE APR 26 2011
PAC015-260617-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-110426T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADFORD PA-
207 AM EDT TUE APR 26 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BRADFORD COUNTY...
THE THREAT FOR FLASH FLOODING HAS ENDED AS HEAVY RAIN HAS COME TO AN
END. THOUGH SOME WATER MAY LINGER IN LOW-LYING AREAS, SIGNIFICANT
FLOODING IS NOT ANTICIPATED THE REMAINDER OF THE NIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4200 7690 4199 7653 4200 7653 4200 7615
4187 7614 4165 7617 4165 7620 4155 7622
4159 7687 4176 7691
$$
PVNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 9:43 PM EDT, 31 minutes earlier.
Area forecast discussion, Apr 25, 9:43 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
943 PM EDT MON APR 25 2011
.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL SLOWLY MOVE THROUGH THE REGION
TONIGHT...ACCOMPANIED BY SHOWERS...ALONG WITH A FEW THUNDERSTORMS.
A WARMER AND RELATIVELY MOIST AIR MASS WILL COVER THE AREA TUESDAY
AND WEDNESDAY...WITH HIT AND MISS SHOWERS AND THUNDERSTORMS
ANTICIPATED.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATE AT 0135Z... THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT
THAT IS STILL NEAR THE NY/PA BORDER. WITH MODERATE INSTABILITY AND
PLENTIFUL MOISTURE, SOME HAVE GONE SEVERE, WITH HAIL BEING THE MAIN
THREAT. ANOTHER LINE OF SHOWERS IS BEGINNING TO MOVE ACROSS THE
WESTERN PORTION OF THE CWA AND WILL CONTINUE TO MOVE ACROSS THE
CENTRAL PORTION THROUGH THE OVERNIGHT HOURS. IN BRADFORD COUNTY,
SEVERAL THUNDERSTORMS HAVE ALREADY DUMPED NEARLY AN INCH OF RAIN
WITHIN A FEW HOURS. GIVEN THE NEXT LINE OF SHOWERS THAT WILL MOVE
ACROSS, HAVE HOISTED A FLOOD WATCH. MOST OF THE RAIN SHOULD PUSH
OFF TO THE NORTH AND EAST BY SUNRISE.
PREVIOUS DISCUSSION...WARM FRONT HAS PROGRESSED INTO THE NORTHERN TIER OF PA.
RAPID CLEARING IN THE WARMER AIR MASS WILL PUSH TEMPS INTO THE MID
70S OVER THE NEXT FEW HOURS OVER THE FAR SOUTHERN FA. THE SOUTHERN
TIER OF NY COULD MAKE A RUN AT THE UPPER 60S OR 70F AS A FEW
BREAKS IN THE CLOUDS ARE EXPECTED AS FAR NORTH AS KBGM.
LATEST HRRR REFLECTIVITY FORECAST IS IN AGREEMENT WITH OUR GENERAL
THINKING THAT ISOLATED CONVECTION WILL FIRE OVER NORTHERN AND
CENTRAL PA BY 20-21Z...IN THE MORE UNSTABLE AIR. FORECAST MAX
TEMPS WILL RESULT IN CAPES APPROACHING 500-800 J/KG. WITH PLENTY
OF ATMOSPHERIC TURNING (0-3KM BULK SHEAR ABOVE 60KTS), ANY
CONVECTION WHICH FORMS WILL HAVE THE POTENTIAL TO ORGANIZE ITSELF
INTO ROTATING SUPER CELLS. AN ISOLATED TORNADO THREAT EXISTS OVER
CENTRAL PA, AND POTENTIALLY OUR SOUTHERN MOST ZONES.
HRRR ALSO IS SUGGESTIVE OF A SQUALL LINE MOVING THROUGH THE SOUTHERN
TIER OF NY AND NORTHEASTERN PA TOWARD SUNSET, AHEAD OF APPROACHING
SHORT WAVE. THIS APPEARS OVERDONE, AND I DON'T SEE ANY UPSTREAM
EVIDENCE OF THIS FORMATION. BUT WE WILL KEEP A CLOSE EYE ON
DEVELOPMENT AS WE DO HAVE PARAMETERS IN THE WARM SECTOR CONDUCIVE
TO ISOLATED SEVERE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
UPDATED AS OF 330 PM... SFC WARM FRONTAL BOUNDARY IS EXPECTED TO
LIE ACROSS UPSTATE NY AND NRN NEW ENGLAND TUE THROUGH WED. THE
BEST ISEN LIFT AND 850 MB CONVERGENCE SHOULD THUS RESIDE N OF OUR
CWA...WITH THE MOST WIDESPREAD PCPN COVERAGE THERE.
CNTRL NY/NE PA SHOULD BE SOLIDLY IN THE WARM SECTOR...WITH A
WARMER MORE UNSTABLE AMS LIKELY MAKING IT ALL THE WAY TO THE NRN
FINGER LAKES/MOHAWK VLY/SRN TUG HILL ZONES BY MIDDAY TUE. BUFKIT
PROFILES FROM TUE AFTN ALL THE WAY THROUGH MUCH OF WED DISPLAY ML
CAPES OF 500-1000 J/KG...OCCASIONALLY UP TO 1200-1300 DURING PEAK
HEATING EACH DAY...ALG WITH FAIRLY STG DEEP-LAYERED SHEAR.
HOWEVER...THE MAIN QUESTION THIS PD IS WILL WE HAVE A TRIGGERING
MECHANISM? THE LATEST NAM/GFS/SREF OUTPUT HINTS AT THE PASSAGE OF
AN UPPER-LVL WAVE TUE AFTN INTO THE EVE (ALTHOUGH THE MOST ROBUST
PART OF THE WAVE STAYS TO OUR W IN THE OH VLY)...AND PERHAPS
ANOTHER ONE WED AFTN. GIVEN THE BROAD FAST SWLY FLOW ALOFT...AND
THE POTENTIAL FOR MCV FORMATION...THESE WAVES WILL BE DIFFICULT TO
DECIPHER OR TIME THIS FAR OUT. FOR NOW...WE'LL STICK WITH
SCATTERED VERBIAGE THROUGH WED EVE.
LATER WED NIGHT THROUGH THU...THE MAIN LARGE-SCALE TROUGH AND
ASSOCD COLD FRONT IS PROGGED TO MOVE THROUGH THE REGION FROM W TO
E. THERE REMAIN MODEL TIMING DIFFERENCES...WITH THE GFS FASTER TO
BRING IN MORE WIDESPREAD SHRA/TSRA AFTER 06Z THU...WHILE THE NAM
HOLDS IT OFF UNTIL 12-18Z. FOR NOW...WE'LL LEAN TOWARDS THE FASTER
GFS SCENARIO. GIVEN DEEP SRLY FLOW AHEAD OF THE FRONT...COOLING
ALOFT FROM THE APPROACHING UPPER TROUGH...AND DECENT WIND
FIELDS...A BAND OF +SHRA...AND PERHAPS STG TSTMS IS ENTIRELY
POSSIBLE. WE'LL HAVE LIKELY POPS FOR NOW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
LOPRES SYSTEM WL BE DEPARTING THE NERN U.S. AT THE START OF THE LONG
TERM. CDFNT WL BE OFF THE ERN SEABOARD BY 12Z FRIDAY WITH SOME CLDR
AIR FILTERING INTO THE REGION. H8 TEMPS DROP BLO 0C DRG THE DAY.
EXPECT TEMPS ON FRIDAY TO WARM INTO THE 50S THO BLO NORMAL AND WELL
BLO DAYTIME HIGHS FM THE PREVIOUS DAY AS NW FLOW AND SOME WRAP-ARND
MOISTURE RMN IN PLACE.
HIPRES MVS IN FOR THE WEEKEND WITH UL RIDGE AXIS OVR THE AREA LATE
IN THE WEEKEND WITH 570DM HGTS BUILDING SAT NGT. MED RANGE MODELS
ARE IN GOOD AGREEMENT THRU ABOUT 00Z SUN BFR SOLNS BEGIN TO DIVERGE.
THE 12Z EC IS MOST AMPLIFIED WITH A 580 RIDGE OVR THE CWA BY THE END
OF THE LONG TERM PD. BOTH THE CMC/GFS HV RIDGE OVR REGION THRU 12Z
SUN BUT QUICKLY BREAK THIS DOWN AS A STRONG UL LOW TRAVERSES THE WRN
GREAT LKS AFT THIS TIME. HGTS LOWER THRU THE END OF THE LONG TERM
WITH NEXT BATCH OF RAIN/CDFNT MVG THRU SUN/SUN NGT. IN CONTRAST,
LATEST EC BRINGS A WMFNT INTO THE AREA LATE IN THE PD WITH INITIAL
CHC FOR POPS ON SUNDAY AS THE BNDRY APPCHS. FROPA PROGGED TO HOLD
OFF UNTIL SOMETIME DRG THE DAY MONDAY. THIS IS IN GOOD AGREEMENT
WITH HPC GUIDANCE AND HV FOLLOWED FOR THE END OF THE LONG TERM. MAY
SEE SOME THUNDER LATE IN THE PD AS SHOWALTERS FCST TO GO NEGATIVE.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
WARM AND MOIST AIRMASS WITH WARM FRONT NR THE NY/PA BORDER WILL
LEAD TO COMPLICATED TAF FCST NEXT 24 HRS. VFR CONDITIONS PERSIST
SOUTH OF THE WARM FRONT AT KAVP AND WILL LIKELY REMAIN PREDOMINANT
THRU 00Z WED. MAY SEE SOME BRIEF MVFR VSBYS OVERNIGHT IN HUMID
AIRMASS WITH VSBYS ARND 3SM.
FURTHER TO THE NORTH CLOSER TO FRONT, MVFR AND IFR CIGS WILL
DOMINATE. ONLY EXCEPTION MAY BE KELM WHERE CIGS REMAIN ABOVE
1000FT. HOWEVER, IF SKIES COMPLETELY CLEAR, IFR VSBY RESTRICTIONS
WILL BE POSSIBLE BUT THINK MORE LIKELY SCENARIO WILL BE LOW MVFR
DECK FROM APPROACHING RAIN AREA.
REMAINDER OF TERMINALS WILL SEE MAINLY MVFR RESTRICTIONS BY 02Z
WITH CONDITIONS DROPPING TO IFR AFTER MIDNIGHT. EXPECT IFR THROUGH
EARLY-MID MORNING BEFORE CONDITIONS SLOWLY IMPROVE TO MVFR.
WINDS OUT OF THE SOUTHEAST AT KAVP ON SOUTHERN SIDE OF FRONT WITH
NORTHEAST FLOW ELSEWHERE THIS EVENING. WINDS SWITCH AROUND TO THE
SOUTH FROM SOUTH TO NORTH DURING THE OVERNIGHT PERIOD WITH SPEEDS
FROM 5-10KTS EXPECTED.
OUTLOOK...
TUE TO WED...VFR. CHC MVFR IN -SHRA/-TSRA.
WED NGT/THU...MVFR. LIKELY SHRA/CHC TS.
THU NGT...MAINLY VFR.
FRI/FRI NGT...MVFR WITH SCATTERED SHOWERS.
SAT...MAINLY VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR PAZ038.
NY...FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR NYZ022>024.
FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ009-015>018-036-037.
&&
SYNOPSIS...MLJ/SLI
NEAR TERM...DJP/SLI
SHORT TERM...MLJ
LONG TERM...PVN
AVIATION...PVNHazardous weather outlook, Apr 25, 8:19 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 819 PM EDT MON APR 25 2011 NYZ025-044>046-055>057-062-270030- TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN- 819 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ039-040-043-044-047-048-072-270030- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 819 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022>024-PAZ038-270030- STEUBEN-SCHUYLER-CHEMUNG-BRADFORD- 819 PM EDT MON APR 25 2011 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE RAIN THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-036-037-270030- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA- 819 PM EDT MON APR 25 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE RAIN THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 9:30 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
930 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL MONTROSE 41.83N 75.88W
04/25/2011 E0.75 INCH SUSQUEHANNA PA PUBLIC
&&
MJNSpecial weather statement, Apr 25, 9:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
931 PM EDT MON APR 25 2011
NYZ046-057-260215-
DELAWARE NY-OTSEGO NY-
931 PM EDT MON APR 25 2011
...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DELAWARE AND
SOUTHEASTERN OTSEGO COUNTIES...
* AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM
WAS LOCATED NEAR SIDNEY CENTER...AND MOVING NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NORTH FRANKLIN AND WEST END AT 945 PM EDT...
EMMONS AND MERIDALE AT 950 PM EDT...
DAVENPORT CENTER AND COLLIERSVILLE AT 955 PM EDT...
DAVENPORT AND COOPERSTOWN JCT AT 1000 PM EDT...
FERGUSONVILLE AND MARYLAND AT 1005 PM EDT...
SCHENEVUS AND ELK CREEK AT 1010 PM EDT...
WORCESTER AND WESTFORD AT 1015 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4259 7464 4252 7471 4247 7466 4218 7520
4232 7535 4275 7471 4267 7463 4263 7463
PVNLocal storm report, Apr 25, 9:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
935 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 NNW ATHENS 41.96N 76.52W
04/25/2011 M0.75 INCH BRADFORD PA TRAINED SPOTTER
&&
MJNLocal storm report, Apr 25, 9:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
946 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL NEW MILFORD 41.88N 75.73W
04/25/2011 E1.75 INCH SUSQUEHANNA PA PUBLIC
&&
MJNSpecial weather statement, Apr 25, 9:48 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
948 PM EDT MON APR 25 2011
NYZ022-024-055-PAZ038-260245-
BRADFORD PA-CHEMUNG NY-STEUBEN NY-TIOGA NY-
948 PM EDT MON APR 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT BRADFORD...SOUTHEASTERN
STEUBEN...SOUTHERN CHEMUNG AND SOUTHERN TIOGA COUNTIES...
* AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
FREQUENT LIGHTNING AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CATON TO SYLVANIA TO 13 MILES
SOUTHWEST OF GROVER...AND MOVING EAST AT 35 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SOUTHPORT AND ELMIRA AT 955 PM EDT...
LEONA AT 1000 PM EDT...
WELLSBURG AT 1005 PM EDT...
LE ROY AT 1010 PM EDT...
CHEMUNG AT 1015 PM EDT...
WAVERLY AT 1020 PM EDT...
ULSTER AT 1025 PM EDT...
WYSOX AT 1030 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4214 7706 4214 7611 4200 7611 4200 7614
4200 7615 4165 7612 4165 7620 4155 7622
4154 7624 4159 7687 4160 7689 4200 7694
4200 7706
MSELocal storm report, Apr 25, 9:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
956 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL ATHENS 41.95N 76.52W
04/25/2011 E0.88 INCH BRADFORD PA PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:36 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 39 min |
| Apr 25, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| Apr 25, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 45 min |
| Apr 25, 9:31 PM EDT | Special Weather Statement | BGM | Otsego | 44 min |
| Apr 25, 10:48 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Apr 25, 11:57 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Sullivan | 3 hr |
| Apr 26, 1:24 PM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Seneca, Steuben, Yates | 66 min |
| Apr 26, 1:40 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 65 min |
| Apr 26, 2:15 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 45 min |
| Apr 26, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 62 min |
| Apr 26, 3:26 PM EDT | Special Weather Statement | BGM | Schuyler | 49 min |
| Apr 26, 3:49 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 56 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | BGM | Chemung | 51 min |
| Apr 26, 4:10 PM EDT | Tornado Warning | BGM | Madison, Oneida | 35 min |
| Apr 26, 4:14 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Apr 26, 4:30 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 45 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Apr 26, 4:44 PM EDT | Tornado Warning | BGM | Oneida | 44 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 32 min |
| Apr 26, 4:56 PM EDT | Flash Flood Warning | BGM | Onondaga | 6 hr |
| Apr 26, 5:10 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 9 hr |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 22 min |
| Apr 26, 5:48 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 57 min |
| Apr 26, 6:22 PM EDT | Flash Flood Warning | BGM | Cayuga | 5 hr |
| Apr 26, 6:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 50 min |
| Apr 26, 7:43 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
| Apr 25, 8:19 PM EDT | Special Weather Statement | BGM | Bradford | 41 min |
| Apr 25, 9:48 PM EDT | Special Weather Statement | BGM | Bradford | 57 min |
| Apr 25, 11:18 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Susquehanna, Wyoming | 2 hr |
| Apr 26, 4:45 PM EDT | Special Weather Statement | BGM | Bradford | 60 min |
| Apr 26, 6:29 PM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
| Apr 26, 6:30 PM EDT | Special Weather Statement | BGM | Bradford | 45 min |
| Apr 26, 6:32 PM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
Nearby
Flash Flood Warnings in New York, 2011Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.